Patient discussion about crack
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. what causes the sound of cracking noises in the head all the time
it was said i had acute sinusitis but honestly i think it is more . I don't know why i have cracking noises in my head . I am very concerned about this also my neck is always stiff feeling and aching all the time. . My eyes are very tired and i see blue spots and they hurt behind the eye very badly . I have headaches very often
|A1||wow...that really sounds serious...i have chronic sinusitis and i can tell you i had horrible headaches but nothing like you describe now. i would strongly consider going to a hospital and checking it out...|
tell us what was the result!
|A2||Gee Jennife, If I had all these things going on at once I'd be very concerned to get a proper diagnosis. |
Were you, or are you on any medication for the Sinusitis? Could you be having a side affect to any meds? I don't know what to tell you but if you've been treated are still having all this trouble, you need to get a second opinion. Possibly an MRI might give a clearer picture if there is something else going on.
You should tell your doctor how you feel and that you would like to get an X'ray, MRI or a second opinion as it is causing you undue stress and worry. You have to be
persistent sometimes as some doctors don't like to be told they have misdiagnosed the problem. Good luck.
Q. anyone knows how to stop hard skin on the feet from becoming cracked???
during summer my feet got lots of hard skin and in the heel area the skin actually got cracked kinda deep. it hurts now and the cracks are starting to get infected I guess... do u guys know how to solve this?? I know there are some creams for that but I thought maybe now it's too late for that and I need something stronger?
|A||There are good creams for moisterizing the skin of your feet on a daily basis, however now that you feel they might be infected you should see a dermatologist for some better treatment.|
Q. Im only 17 I have horrble lower back pains. Im constitly rubbing,stretching, or cracking my back.
the pain is either a throbbing pain or an ache or sting.I feel it worse when I put my chest out my shoulders back. my back feels like its out of place.
|A||Lower back pain is so very common... I have had it for years, and just recently what I found to be very helpful is walking. Even a 30-45 minute walk and then some streching is good. I have hardly had any pain since I started exercising and it feels really good. Swimming is also known to help.|
Q. husband has horrible rash bil. below knees to his ankles. it is bright red yellow weeping cracks. On statins
He has been on zocor for 15 years and we are so afraid this may have something to do with this drug. He has stopped taking the drug because the pain and weakness, and numbness in his legs is considerable
|A||i looked up for side effects and i saw only "eczema" as a skin side effect. but it seems odd to me that after 15 years you got this kind of side effect. it should have appeared years ago. you know- it might be a very good idea to go and see a Dr... and not stopping a medication without warning..|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.